Does Asacol (mesalamine) cause or cure acne? Asacol reviews.

If you have used Asacol (mesalamine) and experienced an increase or decrease in acne, please tell us about it here. Be sure to include as much information as possible, including when you started taking Asacol, the dosage, other side effects you experienced, and anything else that might be relevant. Acne is sometimes a side effect of prescription drug usage, but other times it has to do with hard-to-track-down lifestyle changes, bacteria in your gut, or nutrient deficiency. In our experience, the best way to treat acne is by eliminating sugar, flour, dairy, caffeine, and vegetable oils from your diet. Supplementing zinc, vitamin b complex, boron, melatonin, and SOD is likely to help as well.

Acneresearch.org offers resources for acne sufferers, including success stories, links to and summaries of dozens of clinical acne studies, and a lifestyle routine designed to help you treat acne naturally. If you want individual advice or are interested in contributing to the body of knowledge on acne, fill out our survey. You do not need to live with acne — it is a disease caused by a combination of a western lifestyle and western diet. By treating your acne, you’ll likely find yourself healthier, happier, and more attractive — physically and emotionally.

2 Replies to “Does Asacol (mesalamine) cause or cure acne? Asacol reviews.”

  1. I was recently diagnosed with Ulcerative Colitis. I was put on Asocol a month ago. 3 pills a day, 3 x per day. I’ve struggled with minor acne my whole life. In the beginning it was my normal acne but now it’s out of control. These people are deep under the skin and are much larger then normal. I have considered asking for a different type of prescription because the acne is so bad. It’s increased on my face and on my neck.

  2. I recently got diagnosed with IBD and was put on Asacol and steroids, I have finished my steroids around a month ago, everyone said the steroids would course acne, but I found my skin has gotten much worse since stopping the steroids, I was struggling with some minor spots before starting any of the meds, but now I have big clusters of them especially on my chin, that just haven’t got away, my skin is getting worse and I can’t stand it! I’m 29 and feel so down and upset about what is happening to my skin now

Leave a Reply to Hana Cancel reply

Your email address will not be published. Required fields are marked *